# SDR DXTA2013102905549

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 269 hours, 216 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 0110087820
- Part serial: 1A1008220
- Condition: Inoperative
- Location: Autopilot
- Part time: 269 hours, 216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT 40,000 FEET, AUTOPILOT FAIL, YAW DAMPER FAIL AND VENTRAL RUDDER FAIL CAS MESSAGES ALL DISPLAYED AT THE SAME TIME.  ACFT IMMEDIATELY STARTED TO DUTCH ROLL, A EMERGENCY DECENT WAS STARTED AND AT THIS TIME THE DUTCH ROLL WAS EXCEEDING 30 DEGREES TO BOTH SIDES, IT APPEARED TO STAY THIS WAY UNTIL THE ACFT WAS APPROXIMATELY 25,000 FT,  ABLE TO REGAIN THE YAW DAMPER, KEPT DECENT GOING TO 10,000, AND LEVELED OFF.  LANDED WITHOUT FURTHER PROBLEMS.  REPLACED AND CONFIGURED ROLL SERVO REFERENCING TASKS AMM 22-11-02-000-801A, 22-11-02-400-801A AND 22-11-02-470-801A .  OPS TESTED SATISFACTORY. REPLACED AND CONFIGURED VENTRAL RUDDER SERVO REFERENCING TASKS AMM 22-11-11-000-801A, 22-11-11-400-801A AND 22-11-11-470-801A.  OPS TESTED SATISFACTORY.
